Posted by Enigma on November 27, 2007, at 19:42:25
Currently taking Selegiline, 20mg a day - best A/D I've tried (which isn't saying much as it only brings me to a mood level of 5/10 (10 being a great mood).
Also taking 10 mg of Abilify which has completely stopped my severe and almost marriage-ending irritability (which comes and goes, weeks/months at a time).
But, now, I'm on disability, been so for 2 years, as I have 0 drive, motivation, compassion (for work), lack of interest in anything, etc.
My depression and thoughts of suicide are held at bay with the Selegiline (Emsam caused severe rashes), and the irritability is pretty much gone. BUT, I can't pass the time during the day now. I have 0 interest is doing *anything*, good or bad, meaning, things I used to like or dislike. I'm almost literally pacing the floors trying to pass the time.
The Abilify causes intense vivid dreams and sleep disturbances, even after being on it for 2-3 months. The nervous ticks and such are gone though. I think the Abilify is causing the anxiety and disinterest in things (not just the depression alone).
What else can I try? Zyprexa made me gain a ton of weight. Topamax did the opposite, but had no other positive effect. Seroquel knocks me out the day after taking it, Depakote causes intense fatigue. Lamictal made me more depressed. Trileptal is an unknown, but I have 2 bottles of it. They are very old though.. 2003-2004.
If I can get the irritability under control, and mood and interest in life back, I can go back to work again. Been out of work for 2-3 years now and tried countless drugs with no luck.
Does abilify cause anxiety in anyone else?